# SDR CALA2018100102027

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 64,389 hours, 22,521 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID FLUID LEAKAGE HYD A LEAK AFTER TAKEOFF HYD AT 86 ON TAXI OUT HYD A AT 40 AFTER GEAR  UP THEN SLOWLY DECREASED FOUND PRESSURE LINE B NUT JUST FORWARD OF LEFT LANDING GEAR ACTUATOR LOOSE AND LEAKING.  ALSO FOUND LEFT LANDING GEAR UPLOCK ACTUATOR LINES LEAKING AT B NUTS.  TIGHTENED B NUTS OPERATED BOTH LANDING GEAR SEVERAL TIMES ALONG WITH FLAPS AND SPOILERS, NO LEAKS NOTED.  NO DECREASE IN QTY. AFTER OPS RAN BOTH ENGINES AND PRESSURIZED HYD SYSTEMS A AND B AND RAN FLAPS AND SLATS AND SPOILERS. NO LEAKS NOTED
